Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 33, NWS Fort Worth, TX

September 8, 2010Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 6:01 PM CDT for Dallas County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2010, 6:01 PM CDT (23:01 UTC)
Expired
Sep 8, 2010, 6:45 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 6:16 PM CDTTORNADO3 W Highland Park, TXTORNADO VISIBLE ON LIVE VIDEO 3 MILES WEST OF HIGHLAND PARK.
Sep 8, 6:18 PM CDTTORNADO3 W Highland Park, TXTORNADO REPORTED IN THE 2318Z SPECIAL OBSERVATION FROM THE TOWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLEL10008507005003002001001 km2 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WFUS54 KFWD 082301
TORFWD
TXC113-082345-
/O.NEW.KFWD.TO.W.0033.100908T2301Z-100908T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 645 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR COCKRELL HILL...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  DALLAS AROUND 620 PM CDT...
  HIGHLAND PARK AROUND 625 PM CDT...
  UNIVERSITY PARK AROUND 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3298 9658 3266 9676 3270 9697 3300 9685
      3300 9661
TIME...MOT...LOC 2301Z 205DEG 17KT 3273 9688

$$


DUNN
4 follow-up statements
444 
WWUS54 KFWD 082313
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT WED SEP 8 2010

TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
613 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
DALLAS COUNTY...

AT 612 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. 
THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF HIGHLAND PARK...MOVING 
NORTHEAST AT 20 MPH.  LOCAL MEDIA TOWERCAM SHOWED A TORNADO ON THE 
GROUND NORTH OF COCKERELL HILL.  SEEK SHELTER NOW!

THE TORNADO WILL BE NEAR...
  DALLAS AROUND 615 PM CDT...
  HIGHLAND PARK AROUND 620 PM CDT...
  UNIVERSITY PARK AROUND 625 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3298 9658 3274 9673 3277 9693 3300 9685
      3299 9660
TIME...MOT...LOC 2312Z 205DEG 17KT 3280 9684

$$


DUNN
203 
WWUS54 KFWD 082325
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED SEP 8 2010

TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
625 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...

AT 624 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR HIGHLAND 
PARK...MOVING NORTHEAST AT 20 MPH.  THIS STORM HAS ALREADY PRODUCED 
A TORNADO.  SEEK SHELTER NOW!

THE TORNADO WILL BE NEAR...
  BUCKINGHAM...RICHARDSON...AROUND 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9660 3298 9658 3278 9670 3283 9690
      3299 9685 3300 9678
TIME...MOT...LOC 2324Z 205DEG 17KT 3285 9681

$$


DUNN
864 
WWUS54 KFWD 082335
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT WED SEP 8 2010

TXC113-082345-
/O.CON.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
635 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
STORM WITH A HISTORY OF PRODUCING A TORNADO NEAR ADDISON.  THIS 
STORM HAS WEAKENED OVER THE LAST 10 MINUTES BUT THERE IS A SMALL 
TORNADO THREAT STILL NEAR ADDISON.  THE TORNADO WARNING WILL BE 
ALLOWED TO EXPIRE ON TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING 
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9662 3287 9666 3291 9687 3299 9685
      3300 9680
TIME...MOT...LOC 2334Z 205DEG 17KT 3295 9678

$$


DUNN
493 
WWUS54 KFWD 082340
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT WED SEP 8 2010

TXC113-082350-
/O.EXP.KFWD.TO.W.0033.000000T0000Z-100908T2345Z/
DALLAS TX-
640 PM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR NORTH CENTRAL DALLAS COUNTY EXPIRES AT 645
PM CDT...

AT 640 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED AND WAS NO LONGER LIKELY TO PRODUCE A TORNADO AT 
THIS TIME.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9662 3287 9666 3291 9687 3299 9685
      3300 9680
TIME...MOT...LOC 2340Z 205DEG 17KT 3298 9677

$$


DUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 4:02 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Sep 8, 4:02 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED SEP 8 2010

.DISCUSSION...
AT 4 PM...THE CENTER OF HERMINE HAD ENTERED SW OKLAHOMA...AND WAS
MOVING NORTHEAST. THE MERIDIONAL SURGE OF PRECIPITATION IS NOW IN
EASTERN ZONES...BUT SCATTERED CONVECTION HAS DEVELOPED IN THE
PARTIAL CLEARING ALONG AND WEST OF THE I-35 CORRIDOR. ANY
ADDITIONAL PRECIPITATION WILL ONLY AGGRAVATE FLOODING PROBLEMS. AS
A RESULT...THE FLASH FLOOD WATCH WILL REMAIN AS IS. ALTHOUGH THE
PRIMARY TORNADIC THREAT HAS SHIFTED EAST WITH THE INTENSE
CONVECTION...THE THREAT IS NON-ZERO ELSEWHERE.

HERMINE WILL ENTER THE WESTERLIES...BRINGING PRECIP CHANCES TO AN
END ON THURSDAY. RIDGING ALOFT WILL BUILD INTO TEXAS FROM THE
EAST...RESULTING IN VERY WARM AND HUMID CONDITIONS THIS WEEKEND.
TEMPS ABOVE CLIMO WILL PREVAIL INTO NEXT WEEK.

25

.CLIMO...
DFW AND WACO HAVE BOTH SET CALENDAR-DAY PRECIPITATION RECORDS
TODAY (SEPT 8). FOR BOTH SITES...THE 24-HR TOTALS (SEPT 7-8) WILL
RANK AMONG THE TOP 10 ALL-TIME. PRECISE NUMBERS WILL BE AVAILABLE
THURSDAY MORNING.

AT THE PRESENT TIME...THIS MONTH WILL RANK AS THE 4TH WETTEST
SEPTEMBER ON RECORD FOR BOTH DALLAS/FORT WORTH AND WACO.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  93  78  95  79 /  60  30  10  10  10
WACO, TX              76  93  77  94  77 /  40  20  10  10  10
PARIS, TX             73  91  74  92  75 /  90  40  20  10  10
DENTON, TX            75  92  76  94  76 /  60  30  10  10  10
MCKINNEY, TX          75  92  76  92  77 /  70  40  10  10  10
DALLAS, TX            76  92  78  94  79 /  60  30  10  10  10
TERRELL, TX           74  92  77  94  77 /  70  30  10  10  10
CORSICANA, TX         75  93  77  94  77 /  50  30  10  10  10
TEMPLE, TX            76  93  76  94  76 /  40  20  10  10  10
MINERAL WELLS, TX     74  91  73  93  74 /  50  30  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>146-156>161-174-175.

&&

58/25
Hazardous weather outlook, Sep 8, 6:00 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED SEP 8 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
600 PM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
...TORNADOES POSSIBLE THROUGH THIS EVENING....
...FLOOD AND FLASH FLOOD THREAT CONTINUES...

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS
HALF OF THE REGION. ISOLATED TORNADOES ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON
THURSDAY WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS
DURING THE MORNING HOURS. HEAVY RAIN IS LIKELY WITH THESE STORMS.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION FOR FUNNEL CLOUDS AND POSSIBLE TORNADOES IS
POSSIBLE ACROSS NORTH TEXAS THROUGH THIS EVENING. SPOTTER ACTIVATION
WILL LIKELY BE REQUESTED THROUGH TONIGHT FOR FLOODING REPORTS.

In the hours before

Local storm report, Sep 8, 1:09 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      GUNTER                  33.45N  96.75W
09/08/2010                   GRAYSON            TX   BROADCAST MEDIA

            SH 289 IN GUNTER CLOSED DUE TO HIGH WATER
Local storm report, Sep 8, 3:37 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 S SOUTHMAYD           33.59N  96.72W
09/08/2010                   GRAYSON            TX   EMERGENCY MNGR

            SEVERAL ROAD CLOSINGS IN SOUTHWESTERN PORTION OF COUNTY
Local storm report, Sep 8, 5:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 S FERRIS              32.49N  96.67W
09/08/2010                   ELLIS              TX   TRAINED SPOTTER

            SPOTTER REPORTED TORNADO 3 MILES SOUTH OF FERRIS.
Local storm report, Sep 8, 5:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          5 SW SEAGOVILLE         32.58N  96.59W
09/08/2010                   DALLAS             TX   BROADCAST MEDIA

            LIVE VIDEO OF TORNADO SOUTHWEST OF SEAGOVILLE.
Local storm report, Sep 8, 5:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TORNADO          SEAGOVILLE              32.63N  96.53W
09/08/2010                   DALLAS             TX   BROADCAST MEDIA

            LIVE VIDEO OF TORNADO NEAR SEAGOVILLE.
Local storm report, Sep 8, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TORNADO          SEAGOVILLE              32.63N  96.53W
09/08/2010                   DALLAS             TX   AMATEUR RADIO

            DALLAS COUNTY RACES REPORTS DEBRIS ALONG HALL ST. IN
            SEAGOVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:43 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Sep 7, 8:50 PM CDTAreal Flood AdvisoryFWDLampasas3 hr
Sep 7, 9:24 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton, Mills3 hr
Sep 7, 10:29 PM CDTFlash Flood WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more4 hr
Sep 7, 10:34 PM CDTTornado WarningFWDHamilton21 min
Sep 7, 11:44 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more4 hr
Sep 8, 12:05 AM CDTRiver Flood WarningFWDCoryell4 hr
Sep 8, 12:50 AM CDTAreal Flood AdvisoryFWDWise4 hr
Sep 8, 1:50 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 2:17 AM CDTFlash Flood WarningFWDBosque, Coryell, McLennan3 hr
Sep 8, 3:08 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Ellis, Hill, Johnson and 2 more3 hr
Sep 8, 3:17 AM CDTAreal Flood AdvisoryFWDCooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more3 hr
Sep 8, 3:23 AM CDTSpecial Weather StatementFWDMcLennan22 min
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDenton53 hr
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDallas4 days
Sep 8, 3:41 AM CDTRiver Flood WarningFWDCoryell28 hr
Sep 8, 3:48 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan3 hr
Sep 8, 3:59 AM CDTSpecial Weather StatementFWDBell31 min
Sep 8, 4:18 AM CDTFlash Flood WarningFWDJohnson, Parker, Tarrant3 hr
Sep 8, 4:21 AM CDTRiver Flood WarningFWDDallas15 hr
Sep 8, 4:23 AM CDTTornado WarningFWDCoryell, McLennan37 min
Sep 8, 4:35 AM CDTFlash Flood WarningFWDBell4 hr
Sep 8, 4:45 AM CDTSpecial Weather StatementFWDHill30 min
Sep 8, 4:55 AM CDTRiver Flood WarningFWDBell28 hr
Sep 8, 5:16 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 5:21 AM CDTFlash Flood WarningFWDMcLennan84 min
Sep 8, 5:56 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Sep 8, 5:59 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Kaufman, Navarro, Rockwall3 hr
Sep 8, 6:14 AM CDTAreal Flood AdvisoryFWDBosque, Coryell3 hr
Sep 8, 6:37 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan3 hr
Sep 8, 7:01 AM CDTFlash Flood WarningFWDDallas, Ellis, Limestone, Navarro119 min
Sep 8, 7:11 AM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
Sep 8, 7:22 AM CDTAreal Flood AdvisoryFWDFalls, Milam, Robertson3 hr
Sep 8, 8:11 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 8:20 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam60 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam48 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMcLennan17 hr
Sep 8, 8:58 AM CDTFlash Flood WarningFWDDallas, Ellis, Navarro4 hr
Sep 8, 9:05 AM CDTFlash Flood WarningFWDCooke4 hr
Sep 8, 9:26 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan4 hr
Sep 8, 9:57 AM CDTRiver Flood WarningFWDTarrant18 hr
Sep 8, 10:02 AM CDTFlash Flood WarningFWDJohnson, Tarrant4 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDWise11 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDallas22 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDenton9 hr
Sep 8, 10:39 AM CDTFlash Flood WarningFWDCollin, Denton, Grayson3 hr
Sep 8, 11:01 AM CDTFlash Flood WarningFWDBell6 hr
Sep 8, 11:05 AM CDTRiver Flood WarningFWDHill8 hr
Sep 8, 11:11 AM CDTFlash Flood WarningFWDLampasas3 hr
Sep 8, 12:20 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall55 min
Sep 8, 12:22 PM CDTRiver Flood WarningFWDDallas, Tarrant45 hr
Sep 8, 12:39 PM CDTFlash Flood WarningFWDCollin, Fannin, Grayson, Hunt, Kaufman, Rockwall3 hr
Sep 8, 12:50 PM CDTFlash Flood WarningFWDDallas, Ellis, Navarro3 hr
Sep 8, 1:13 PM CDTFlash Flood WarningFWDHill3 hr
Sep 8, 1:14 PM CDTAreal Flood WarningFWDBosque, Coryell, McLennan4 hr
Sep 8, 1:22 PM CDTAreal Flood WarningFWDDenton4 hr
Sep 8, 1:58 PM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
Sep 8, 3:42 PM CDTAreal Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more4 hr
Sep 8, 4:45 PM CDTRiver Flood WarningFWDDallas2 hr
Sep 8, 4:52 PM CDTAreal Flood WarningFWDBell3 hr
Sep 8, 4:56 PM CDTTornado WarningFWDLamar34 min
Sep 8, 5:12 PM CDTTornado WarningFWDDallas, Ellis33 min
Sep 8, 5:36 PM CDTTornado WarningFWDCollin, Denton23 min
Sep 8, 5:41 PM CDTTornado WarningFWDDallas, Kaufman49 min
Sep 8, 6:15 PM CDTTornado WarningFWDKaufman, Rockwall26 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.